# SDR USAA920070800

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141N6100216
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, CORROSION ON THE L1 DOOR AFT FRAME, BS 375, S11L - S12L.  REPAIRED THE L1 DOOR AFT FRAME, BS 375, S11L - S12L IAW B757-200 SRM 51-70-13 AND 52-10-02.
